RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 5, Pages 937–939 (Mi de2760)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Functionally invariant solutions and the nonuniqueness of the solution of the Darboux problem for degenerate hyperbolic equations

M. M. Smirnov

Leningrad State University

Full text: PDF file (252 kB)

Bibliographic databases:
UDC: 517.946
Received: 28.04.1975

Citation: M. M. Smirnov, “Functionally invariant solutions and the nonuniqueness of the solution of the Darboux problem for degenerate hyperbolic equations”, Differ. Uravn., 12:5 (1976), 937–939

Citation in format AMSBIB
\Bibitem{Smi76}
\by M.~M.~Smirnov
\paper Functionally invariant solutions and the nonuniqueness of the solution of the Darboux problem for degenerate hyperbolic equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 5
\pages 937--939
\mathnet{http://mi.mathnet.ru/de2760}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442496}
\zmath{https://zbmath.org/?q=an:0326.35047}


Linking options:
  • http://mi.mathnet.ru/eng/de2760
  • http://mi.mathnet.ru/eng/de/v12/i5/p937

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Neschadim, “Klassy obobschennykh funktsionalno invariantnykh reshenii volnovogo uravneniya. I”, Sib. elektron. matem. izv., 10 (2013), 418–435  mathnet
  • Number of views:
    This page:70
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020